# SDR 2007UALA05322

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 47,454 hours, 29,956 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Part number: JKL737
- Condition: Inoperative
- Location: Apu Fire Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BULB BURNED OUT IN APU FIRE HANDLE.  SAMC TEXT:  CREW REPORTS 3 OF THE 4 BULBS ARE OPERATIONAL.  SUSPECT BURNED OUT LIGHT BULB. REPLACED LAMP. AC OK FOR SERVICE.
